Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 42, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 29, 2015, 3:26 PM MDT for Bernalillo County, Sandoval County, New Mexico. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2015, 3:26 PM MDT (21:26 UTC)
- Expired
- Jul 29, 2015, 5:00 PM MDT
- In force
- 94 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bernalillo County, NM, Sandoval County, NM
The radar
The Albuquerque radar (KABX), 27 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.4 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 1667 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
402
WGUS55 KABQ 292126
FFWABQ
NMC001-043-292300-
/O.NEW.KABQ.FF.W.0042.150729T2126Z-150729T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
326 PM MDT WED JUL 29 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO...
NORTH CENTRAL BERNALILLO COUNTY IN CENTRAL NEW MEXICO...
* UNTIL 500 PM MDT
* AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS PRODUCING TORRENTIAL RAIN ACROSS NORTHEAST
ALBUQUERQUE EXTENDING TOWARD CORRALES...SANDIA PUEBLO AND
BERNALLILO. FLASH FLOODING IS LIKELY. RAINFALL RATES UP TWO
INCHES PER HOUR ARE EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN ALBUQUERQUE...RIO RANCHO...BERNALILLO...CORRALES...LOS
RANCHOS DE ALBUQUERQUE...PARADISE HILLS...TAYLOR RANCH...CORONADO
STATE MONUMENT...CABEZON AND RIO RANCHO CITY CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES. WATER IN ARROYOS MAY TRAVEL MANY MILES AND
TAKE HOURS TO REACH YOUR LOCATION FROM UPSTREAM RAIN AREAS.
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS.
&&
LAT...LON 3535 10646 3514 10651 3515 10675 3536 10667
$$
KJ3 follow-up statements
819 WGUS75 KABQ 292148 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 348 PM MDT WED JUL 29 2015 NMC001-043-292300- /O.CON.KABQ.FF.W.0042.000000T0000Z-150729T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANDOVAL-BERNALILLO- 348 PM MDT WED JUL 29 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR SOUTHEASTERN SANDOVAL AND NORTH CENTRAL BERNALILLO COUNTIES... AT 346 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN EXTENDING FROM JUST SOUTH OF ALGODONES TO BERNALILLO TO RIO RANCHO. THE HEAVIEST RAINFALL HAS NOW LARGELY SHIFTED WEST OF INTERSTATE 25. AREAS IN NORTHWEST RIO RANCHO...BERNALILLO AND LOCATIONS JUST WEST WILL EXPERIENCE THE MOST SIGNIFICANT RAINFALL THROUGH 430 PM. RUNOFF FROM EARLIER HEAVY RAIN WILL CONTINUE ACROSS NORTHEAST ALBUQUERQUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS IN A MATTER OF MINUTES. WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR LOCATION FROM UPSTREAM RAIN AREAS. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. && LAT...LON 3535 10646 3514 10651 3515 10675 3536 10667 $$ KJ
998
WGUS75 KABQ 292158
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
358 PM MDT WED JUL 29 2015
NMC001-292206-
/O.CAN.KABQ.FF.W.0042.000000T0000Z-150729T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERNALILLO-
358 PM MDT WED JUL 29 2015
...THE FLASH FLOOD WARNING FOR NORTH CENTRAL BERNALILLO COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A LIFE THREATENING SITUATION. PLEASE CONTINUE TO HEED ALL ROAD
CLOSURES AND STAY OUT OF ARROYOS.
LAT...LON 3535 10650 3527 10655 3522 10656 3522 10672
3536 10667
$$
NMC043-292300-
/O.CON.KABQ.FF.W.0042.000000T0000Z-150729T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-
358 PM MDT WED JUL 29 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR
SOUTHEASTERN SANDOVAL COUNTY...
AT 356 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES. WATER IN ARROYOS MAY TRAVEL MANY MILES AND
TAKE HOURS TO REACH YOUR LOCATION FROM UPSTREAM RAIN AREAS.
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS.
&&
LAT...LON 3535 10650 3527 10655 3522 10656 3522 10672
3536 10667
$$
KJ322
WGUS75 KABQ 292205
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
405 PM MDT WED JUL 29 2015
NMC043-292213-
/O.CAN.KABQ.FF.W.0042.000000T0000Z-150729T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-
405 PM MDT WED JUL 29 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN SANDOVAL COUNTY IS
CANCELLED...
WIDESPREAD HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED
TO POSE A LIFE THREATENING SITUATION. HOWEVER...RUNOFF FROM EARLIER
HEAVY RAINFALL WILL LIKELY PERSIST AND MINOR FLOODING MAY BE
ENCOUNTERED. STAY AWAY FROM ARROYOS...AND NEVER DRIVE AROUND
BARRICADES.
LAT...LON 3535 10650 3527 10655 3522 10656 3522 10672
3536 10667
$$
KJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 3:22 PM MDT, 4 minutes earlier.
Area forecast discussion, Jul 29, 3:22 PM MDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 322 PM MDT WED JUL 29 2015 .SYNOPSIS... A BACK DOOR COLD FRONT UNDERCUTTING RICH MONSOON MOISTURE WILL LEAD TO NUMEROUS SHOWERS AND THUNDERSTORMS TONIGHT. SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN WITH A POTENTIAL FOR FLASH FLOODING MAINLY ACROSS CENTRAL AND NORTHEAST AREAS. A RICH MONSOON MOISTURE PLUME WILL CONTINUE TO STREAM NORTH AND NORTHEASTWARD OVER WESTERN AND NORTHERN AREAS THROUGH THE WEEKEND. HOWEVER...THE AMOUNT OF MOISTURE AVAILABLE FOR THUNDERSTORMS WILL TREND DOWNWARD DECREASING THE FLASH FLOOD THREAT AFTER THURSDAY. AFTER HIGH TEMPERATURES A FEW TO 10 DEGREES BELOW NORMAL THURSDAY AND FRIDAY...READINGS WILL TREND UPWARD THIS WEEKEND WITH MOST PLACES REACHING NEAR NORMAL STARTING SUNDAY. && .DISCUSSION... THE BACK DOOR COLD FRONT IS FORECAST TO FINISH PUSHING WEST OF THE FORECAST AREA THIS EVENING. AN AXIS OF HIGH PRESSURE SPANNING THE AREA ALOFT FROM SOUTHWEST TO NORTHEAST WILL RESULT IN WEAK STEERING FLOW FOR THUNDERSTORMS...AND MODELS ARE DEPICTING SOME HEFTY QPF VALUES FROM SLOW MOVING OR EVEN STALLING CELLS AND CLUSTERS OF CELLS FROM CENTRAL TO NORTHEAST AREAS. TROPICAL CHARACTERISTICS TO THE AIRMASS WILL ALSO LEAD TO SOME HEAVIER RAIN AMOUNTS. WIDESPREAD HALF INCH TO NEARLY 1.5 INCH RAIN AMOUNTS ARE EXPECTED FROM NEAR ALBUQUERQUE AND SANTA FE TO NEAR CLAYTON AND TUCUMCARI...WITH LOCALLY HEAVIER VALUES OVER 3 INCHES POSSIBLE. AN EASTERLY WAVE TRACKING NORTHWESTWARD ACROSS NORTHERN MEXICO THIS AFTERNOON IS FORECAST BY MODELS TO MOVE NORTHWARD NEAR THE NM/AZ BORDER THURSDAY...THEN NORTHEASTWARD ACROSS THE FOUR CORNERS THURSDAY EVENING AND EASTWARD ALONG THE NM/CO BORDER FRIDAY. THERE ARE SOME MODEL DIFFERENCES IN THIS TIMING...BUT THE TRACK IS PRETTY SIMILAR. THIS WILL KEEP THE MONSOON MOISTURE PLUME PRETTY STRONG AND VERY ACTIVE. PWATS SHOULD GENERALLY VARY AROUND 1 TO 1.10 INCHES DURING THIS PERIOD AND THROUGH THE REMAINDER OF THE WEEKEND...KEEPING THE RISK OF LOCALLY HEAVY RAINFALL IN THE FORECAST. ANTECEDENT MOISTURE FROM TODAY AND THE RISK OF MORE LOCALLY HEAVY RAINFALL THURSDAY MAY CAUSE THE POTENTIAL FOR FLASH FLOODING TO CONTINUE THURSDAY AND THURSDAY NIGHT ACROSS WESTERN AND NORTHERN AREAS. THE CENTER OF A DIRTY RIDGE OF HIGH PRESSURE THAT MOVES OVER CENTRAL AND SOUTHERN PARTS OF THE FORECAST AREA THIS WEEKEND IS PROGGED TO CONTINUE WOBBLING AROUND NM THROUGH THE FIRST PART OF THE COMING WORK WEEK. THE MONSOON MOISTURE PLUME WILL CONTINUE ARCING OVER WESTERN AND NORTHERN AREAS WITH SEASONABLY HIGH PWATS NEAR AND OVER AN INCH KEEPING WETTING RAIN IN THE FORECAST. 44 && .FIRE WEATHER... NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF NORTHERN AND CENTRAL NEW MEXICO THIS EVENING. AMPLE MOISTURE FEEDING FROM THE SOUTH ALONG WITH A BACK DOOR COLD FRONT PUSHING WEST WILL ENHANCE STORM ACTIVITY. EXPECT GUSTY TO ERRATIC WINDS DUE TO OUTFLOW BOUNDARIES NEAR STORMS. BECAUSE OF SLOW STORM MOTION FROM SOUTH TO NORTH...FLASH FLOODING WILL BE A CONCERN ACROSS MUCH OF THE FORECAST AREA. GAP WINDS WILL INCREASE WITHIN THE CENTRAL RIO GRANDE VALLEY/TIJERAS CANYON TONIGHT AS THE BACK DOOR COLD FRONT PUSHES THROUGH THE CANYONS. GAP WINDS LOOK TO TAPER OFF BY THURSDAY MORNING. AMPLE MOISTURE WITH STATIONARY STORM MOTIONS WILL CONTINUE ENHANCING STORM ACTIVITY WITH HEAVY RAINFALL ACCUMULATIONS OVER THE STATE THURSDAY AND FRIDAY. TEMPERATURES WILL REMAIN BELOW NORMAL AS HUMIDITY VALUES TREND UPWARD FOLLOWING RAIN AND CLOUD COVER. THE UPPER LEVEL HIGH WILL RECENTER BACK OVER THE STATE LATE FRIDAY INTO THE WEEKEND...THEN HOVER OVER THE REGION THROUGH THE NEXT WORK WEEK...THEN SHIFT WESTWARD BY THE FOLLOWING WEEKEND. TEMPERATURES WILL TREND UPWARD AS RAIN FOOTPRINTS GRADUALLY DECREASE EACH DAY INTO NEXT WEEK. && .AVIATION... 18Z TAF CYCLE EXPECT NUMEROUS TO WIDESPREAD SHRA/TSRA ACROSS NORTHERN AND CENTRAL NEW MEXICO AS THE BACK DOOR COLD FRONT PUSHES WEST. MOST TAF SITES WILL SEE DIRECT IMPACTS FROM AFTN TSRA BETWEEN 20-04Z...WITH LIMITED ACTIVITY AT KFMN & KROW. EXPECT GUSTY TO ERRATIC WINDS NEAR TAF SITES ASSOCIATED WITH TS OUTFLOW. LOOK FOR MVFR CIGS WITH TS ACTIVITY. IFR CIGS COULD DEVELOP AFTER 06Z AT KGUP...KSAF...KLVS AS TS ACTIVITY LAST INTO THE OVERNIGHT HOURS. 32 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 63 89 64 85 / 10 30 60 30 DULCE........................... 53 82 53 78 / 50 50 60 60 CUBA............................ 54 75 51 73 / 80 60 50 70 GALLUP.......................... 57 84 55 81 / 40 40 60 30 EL MORRO........................ 54 77 52 77 / 60 50 70 50 GRANTS.......................... 57 81 55 79 / 50 40 60 30 QUEMADO......................... 56 76 55 79 / 40 60 60 40 GLENWOOD........................ 60 80 57 84 / 40 60 40 30 CHAMA........................... 50 74 49 71 / 50 70 60 60 LOS ALAMOS...................... 58 77 58 75 / 60 60 60 70 PECOS........................... 56 73 56 74 / 80 60 80 70 CERRO/QUESTA.................... 53 74 54 71 / 50 70 60 70 RED RIVER....................... 48 62 47 60 / 70 80 70 80 ANGEL FIRE...................... 50 64 49 64 / 70 80 80 70 TAOS............................ 53 77 52 75 / 50 40 40 50 MORA............................ 54 71 53 71 / 70 70 80 70 ESPANOLA........................ 59 83 58 81 / 40 40 40 50 SANTA FE........................ 58 76 59 76 / 70 50 60 70 SANTA FE AIRPORT................ 59 79 58 79 / 70 40 50 40 ALBUQUERQUE FOOTHILLS........... 62 81 62 83 / 80 60 60 50 ALBUQUERQUE HEIGHTS............. 64 83 64 83 / 70 40 40 30 ALBUQUERQUE VALLEY.............. 64 86 63 88 / 70 40 30 30 ALBUQUERQUE WEST MESA........... 64 88 64 89 / 70 40 40 30 LOS LUNAS....................... 64 85 63 86 / 70 30 30 20 RIO RANCHO...................... 63 86 63 87 / 70 40 40 30 SOCORRO......................... 65 92 64 91 / 50 30 30 10 SANDIA PARK/CEDAR CREST......... 58 78 58 79 / 90 70 70 60 TIJERAS......................... 59 80 58 81 / 90 70 60 60 MORIARTY/ESTANCIA............... 57 78 55 81 / 80 40 40 30 CLINES CORNERS.................. 57 74 58 76 / 70 60 50 40 GRAN QUIVIRA.................... 59 78 58 81 / 60 60 30 10 CARRIZOZO....................... 62 84 61 86 / 50 30 30 20 RUIDOSO......................... 58 74 57 76 / 60 40 20 20 CAPULIN......................... 58 75 57 75 / 50 60 60 50 RATON........................... 57 80 56 78 / 50 50 40 40 SPRINGER........................ 58 78 57 79 / 60 50 60 40 LAS VEGAS....................... 56 74 55 76 / 70 60 50 50 CLAYTON......................... 62 82 64 84 / 40 40 40 20 ROY............................. 60 75 62 79 / 80 40 70 30 CONCHAS......................... 65 84 69 89 / 60 30 30 30 SANTA ROSA...................... 65 85 67 87 / 60 30 30 20 TUCUMCARI....................... 66 86 68 90 / 50 30 30 20 CLOVIS.......................... 65 85 66 87 / 50 20 20 20 PORTALES........................ 67 88 68 88 / 50 10 20 20 FORT SUMNER..................... 67 85 69 91 / 60 10 20 10 ROSWELL......................... 69 92 70 94 / 50 10 5 10 PICACHO......................... 63 85 62 88 / 50 10 10 10 ELK............................. 60 79 59 80 / 50 20 10 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES... NMZ501-503-504-506-507-510>519-521>523-527>537. && 44
Hazardous weather outlook, Jul 29, 4:57 AM MDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 457 AM MDT WED JUL 29 2015 NMZ501>540-301130- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 457 AM MDT WED JUL 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A BACKDOOR FRONT WILL COMBINE WITH A VERY MOIST AIRMASS TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT. THE STRONGER THUNDERSTORMS WILL PRODUCE HEAVY RAIN WHICH COULD LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF CENTRAL AND NORTHERN NEW MEXICO THIS AFTERNOON THROUGH LATE TONIGHT. FAVORED AREA FOR THE HEAVIEST RAINFALL AMOUNTS TODAY AND TONIGHT IS EXPECTED FROM THE EAST SLOPES OF THE SOUTHERN SANGRE DE CRISTOS SOUTH THE THE EAST SLOPES OF THE SANDIA AND MANZANO MOUNTAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PLENTIFUL LOW LEVEL MOISTURE WILL COMBINE WITH DAYTIME HEATING TO PRODUCE DAILY ROUNDS OF AFTERNOON AND EVENING THUNDERSTORMS AND LOCALLY HEAVY RAINFALL THURSDAY THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 33
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 6:55 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 80 min |
| Jul 29, 3:59 AM MDT | Flash Flood Watch | ABQ | 65 hr | |
| Jul 29, 1:11 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Jul 29, 1:19 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 116 min |
| Jul 29, 2:20 PM MDT | Areal Flood Advisory | ABQ | Catron | 85 min |
| Jul 29, 2:40 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Jul 29, 3:04 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 116 min |
| Jul 29, 3:12 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Jul 29, 3:39 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 96 min |
| Jul 29, 3:41 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Jul 29, 3:46 PM MDT | Areal Flood Advisory | ABQ | Colfax | 119 min |
| Jul 29, 4:36 PM MDT | Areal Flood Advisory | ABQ | Cibola | 114 min |
| Jul 29, 5:14 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.